Analytic solutions of equations on a Lie semigroup
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1862-1869
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a17,
author = {I. Z. Pesenson},
title = {Analytic solutions of equations on a {Lie} semigroup},
journal = {Differencialʹnye uravneni\^a},
pages = {1862--1869},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a17/}
}
I. Z. Pesenson. Analytic solutions of equations on a Lie semigroup. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1862-1869. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a17/